Show simple item record

dc.contributor.authorSchiff, Mauricees_CL
dc.date.accessioned2014-07-31T20:32:01Z
dc.date.available2014-07-31T20:32:01Z
dc.date.issued1991es_CL
dc.identifier.citationRevista de Análisis Económico 6(1): 1991, p. 81-92es_CL
dc.identifier.issn0716-5927es_CL
dc.identifier.othereISSN 0718-8870es_CL
dc.identifier.otheres_CL
dc.identifier.urihttp://repositorio.uahurtado.cl/handle/11242/1611
dc.description.abstractNew Findings in the Theory of Optimal Congestion Taxes, with an Application to Road Transportationen_US
dc.language.isoengen_US
dc.publisherILADES; Georgetown University; Universidad Alberto Hurtado. Facultad de Economía y Negocioses_CL
dc.rightsAttribution 3.0 Unported
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/
dc.subject.lcshTributación -- Transporte automotrizes_CL
dc.titleNew Findings in the Theory of Optimal Congestion Taxes, with an Application to Road Transportationes_CL
dc.typeArtículoes_CL


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution 3.0 Unported
Except where otherwise noted, this item's license is described as Attribution 3.0 Unported

Universidad Alberto Hurtado
 © 2002-2015  DuraSpace - Modificado por Biblioteca UAH